Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 11, NWS Huntsville, AL

February 25, 2011DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this tornado warning at Feb 25, 2011, 12:14 AM CST for DeKalb County, Jackson County, Alabama. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2011, 12:14 AM CST (06:14 UTC)
Expired
Feb 25, 2011, 12:34 AM CST
In force
20 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 38 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 12:30 AM CSTTSTM WND DMGHenagar, ALTREE REPORTED DOWN ON HOUSE IN HENAGER. NO STRUCTURAL DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 8:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 538 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
538 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WFUS54 KHUN 250614
TORHUN
ALC049-071-250645-
/O.NEW.KHUN.TO.W.0011.110225T0614Z-110225T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1214 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
  SOUTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 1245 AM CST

* AT 1214 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DUTTON...OR
  ABOUT 8 MILES EAST OF SCOTTSBORO...MOVING EAST AT 60 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  ROSALIE.
  IDER.
  SULPHER SPRINGS.
  HIGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3456 8592 3472 8600 3491 8559 3469 8554
TIME...MOT...LOC 0614Z 250DEG 50KT 3466 8587

$$
SL
2 follow-up statements
225 
WWUS54 KHUN 250625
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1225 AM CST FRI FEB 25 2011

ALC049-071-250645-
/O.CON.KHUN.TO.W.0011.000000T0000Z-110225T0645Z/
JACKSON AL-DEKALB AL-
1225 AM CST FRI FEB 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES...

AT 1225 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ROSALIE MOVING 
EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEATY
CROSSROADS...IDER...FLAT ROCK...SULPHER SPRINGS AND HIGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3460 8581 3480 8582 3491 8559 3469 8554
TIME...MOT...LOC 0625Z 250DEG 50KT 3471 8569

$$

SL
750 
WWUS54 KHUN 250634
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1234 AM CST FRI FEB 25 2011

ALC049-071-250643-
/O.CAN.KHUN.TO.W.0011.000000T0000Z-110225T0645Z/
JACKSON AL-DEKALB AL-
1234 AM CST FRI FEB 25 2011

...THE TORNADO WARNING FOR NORTHEASTERN DEKALB AND EAST CENTRAL
JACKSON COUNTIES IS CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT 
PROMPTED THE TORNADO WARNING HAD WEAKENED. THEREFORE THE TORNADO 
WARNING HAS BEEN CANCELED.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
JACKSON COUNTY UNTIL 1245 AM CST FOR DESTRUCTIVE WINDS IN EXCESS 
OF 70 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3460 8581 3480 8582 3491 8559 3469 8554
TIME...MOT...LOC 0633Z 250DEG 50KT 3475 8556

$$

SL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 24, 11:25 PM CST, 49 minutes earlier.

Area forecast discussion, Feb 24, 11:25 PM CST, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011

.UPDATE...FOR 06Z TAFS
&&

.AVIATION...STRONG CONVECTIVE LINE OF TSRA CONTINUES TO TRACK EWD
ACROSS N CNTRL AL...WITH SFC WINDS GUSTING NEAR 40KT AT TIMES WITH
THE STRONGER CELLS. LIFR CONDITIONS HAVE BEEN COMMON WITHIN THIS
LINE OF STORMS...ALONG WITH FREQUENT CC/CG LIGHTNING. BEHIND THE
CONVECTIVE LINE...LINGERING SHRA ARE RESULTING IN BRIEF/TEMPO VIS
RESTRICTIONS WITH MVFR CEILINGS AT TIMES. ONCE THE CONVECTIVE LINE
CLEARS NRN AL TO THE E...MVFR CONDITIONS ARE XPCTED TO BECOME
ENTRENCHED...WITH CEILING HEIGHTS AOA 1500 FT.
&&

.DISCUSSION...AS IS SO OFTEN THE CASE...THE LINE HAS SPED UP IN THE
LAST COUPLE HOURS AND IS NOW POISED TO IMPACT THE EXTREME
NORTHWESTERN EDGE OF THE CWFA BETWEEN 9 AND 10PM. FROM THERE...IT
WILL RAPIDLY SPREAD EASTWARD...EXITING DEKALB COUNTY BETWEEN 2 AND 3
AM. THE MAIN THREAT TONIGHT IS STILL EXPECTED TO BE DAMAGING WINDS
/ESPECIALLY WITHIN BOWING SEGMENTS/...ALTHOUGH ISOLATED INSTANCES OF
HAIL OR TORNADOES ARE ALSO POSSIBLE.

THE 00Z BMX/JAN SOUNDINGS SHOW A PRETTY SOLID CAP AT AROUND
700MB...WHICH IS PROBABLY WHAT HAS CONTRIBUTED TO THE LACK OF
THUNDERSTORM DEVELOPMENT OUT AHEAD OF THE MAIN LINE. WHILE BUFR
SOUNDINGS DO SHOW THIS CAP EVENTUALLY WEAKENING IN TIME FOR THE MAIN
LINE...THIS DOES SUGGEST THAT THE OVERALL SEVERE WINDOW SHOULD BE
RELATIVELY SHORT LIVED. HOWEVER...SRH OFF BOTH SOUNDINGS /AND OHX AS
WELL/ IS SUFFICIENTLY AMPLE FOR LOW LEVEL ROTATION WITHIN ANY
STORM...AND ANY STORM ALONG THE LINE SHOULD BE ABLE TO MIX DOWN MOST
OF THE 50-60KT JET.

HAVE UPDATED THE HAZARDOUS WEATHER OUTLOOK TO REFLECT THE FASTER
TIMING...AND THE WIND ADVISORY REMAINS IN EFFECT. IN ADDITION...MADE
SOME TWEAKS TO THE GRIDS TO REFLECT THE TEMPORAL RESOLUTION OF THE
SQUALL LINE. UPDATED ZONES WILL BE FORTHCOMING VERY SHORTLY.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...
     JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...
     MARSHALL...MORGAN.
TN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&

UPDATE...09
DISCUSSION...JLL
Hazardous weather outlook, Feb 24, 7:57 PM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
757 PM CST THU FEB 24 2011

ALZ001>010-016-TNZ076-096-097-251100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
757 PM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY THIS
EVENING THROUGH EARLY FRIDAY MORNING. THE STRONGEST STORMS WILL MOVE
INTO NORTHWESTERN ALABAMA AFTER 930 PM...AND WILL THEN CROSS THE
INTERSTATE 65 CORRIDOR AROUND 11 PM TO MIDNIGHT...AND FINALLY BEGIN
TO EXIT NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE AROUND 2 TO 3
AM FRIDAY MORNING. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE
WIND GUSTS IN EXCESS OF 60 MPH AND HAIL UP TO ONE INCH. IN
ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE LINE OF
STORMS.

IN ADDITION TO THE SQUALL LINE...STRONG SOUTHERLY WINDS ASSOCIATED
WITH THE SURFACE LOW WILL OCCASIONALLY GUST TO AROUND 35 MPH. A WIND
ADVISORY IS IN EFFECT FOR THE TENNESSEE VALLEY THROUGH EARLY FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED DURING SUNDAY NIGHT AND
MONDAY AS YET ANOTHER STRONG COLD FRONT MOVES ACROSS THE AREA. EARLY
INDICATIONS CONTINUE TO SHOW A RISK FOR STRONG TO SEVERE STORMS WITH
THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THIS EVENING AND DURING THE OVERNIGHT.

KDW

In the hours before

Local storm report, Feb 24, 10:31 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1031 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

&&

SLACORTE
Local storm report, Feb 24, 10:52 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1052 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

&&

SLACORTE
Local storm report, Feb 24, 11:04 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1104 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

1053 PM     NON-TSTM WND GST CULLMAN                 34.17N 86.84W
02/24/2011  M51.00 MPH       CULLMAN            AL   TRAINED SPOTTER

            STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.

&&

SLACORTE
Local storm report, Feb 24, 11:25 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

1036 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            POWER OUTAGES BEHIND PARKPLACE MALL IN HUNTSVILLE.

1040 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
02/24/2011  E54.00 MPH       MADISON            AL   EMERGENCY MNGR

            REPORTED WIND GUST OF 54 MPH IN HARVEST NEAR HWY 53.

1053 PM     NON-TSTM WND GST CULLMAN                 34.17N 86.84W
02/24/2011  M51.00 MPH       CULLMAN            AL   TRAINED SPOTTER

            STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.

1059 PM     TSTM WND DMG     5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011                   LIMESTONE          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR HWY 72.

1059 PM     HAIL             5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011  E0.50 INCH       LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR HWY 72.

&&

SLACORTE
Local storm report, Feb 24, 11:55 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1155 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

1036 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            POWER OUTAGES BEHIND PARKPLACE MALL IN HUNTSVILLE.

1040 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
02/24/2011  E54.00 MPH       MADISON            AL   EMERGENCY MNGR

            REPORTED WIND GUST OF 54 MPH IN HARVEST NEAR HWY 53.

1053 PM     NON-TSTM WND GST CULLMAN                 34.17N 86.84W
02/24/2011  M51.00 MPH       CULLMAN            AL   TRAINED SPOTTER

            STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.

1059 PM     HAIL             5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011  E0.50 INCH       LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR HWY 72.

1059 PM     TSTM WND DMG     5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011                   LIMESTONE          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR HWY 72.

1139 PM     TSTM WND DMG     3 W HARTSELLE           34.45N 86.99W
02/24/2011                   MORGAN             AL   FIRE DEPT/RESCUE

            TREE DOWN ON RESIDENCE ON FORREST CHAPEL ROAD IN
            OAKRIDGE.

&&

SLACORTE
Local storm report, Feb 25, 12:02 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1202 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     NON-TSTM WND DMG 2 N MOULTON             34.51N 87.29W
02/24/2011                   LAWRENCE           AL   AMATEUR RADIO

            TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.

1006 PM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
            US-72.

1013 PM     TSTM WND DMG     OAKLAND                 34.84N 87.80W
02/24/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.

1015 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.

1017 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
            HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
            CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.

1017 PM     TSTM WND DMG     7 W TUSCUMBIA           34.73N 87.83W
02/24/2011                   COLBERT            AL   EMERGENCY MNGR

            POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.

1027 PM     TSTM WND GST     RUSSELLVILLE            34.51N 87.73W
02/24/2011  M63.00 MPH       FRANKLIN           AL   BROADCAST MEDIA

            MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.

1036 PM     NON-TSTM WND DMG HUNTSVILLE              34.73N 86.59W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            POWER OUTAGES BEHIND PARKPLACE MALL IN HUNTSVILLE.

1040 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
02/24/2011  E54.00 MPH       MADISON            AL   EMERGENCY MNGR

            REPORTED WIND GUST OF 54 MPH IN HARVEST NEAR HWY 53.

1053 PM     NON-TSTM WND GST CULLMAN                 34.17N 86.84W
02/24/2011  M51.00 MPH       CULLMAN            AL   TRAINED SPOTTER

            STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.

1059 PM     TSTM WND DMG     5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011                   LIMESTONE          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR HWY 72.

1059 PM     HAIL             5 ESE ROGERSVILLE       34.80N 87.22W
02/24/2011  E0.50 INCH       LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR HWY 72.

1139 PM     TSTM WND DMG     3 W HARTSELLE           34.45N 86.99W
02/24/2011                   MORGAN             AL   FIRE DEPT/RESCUE

            TREE DOWN ON RESIDENCE ON FORREST CHAPEL ROAD IN
            OAKRIDGE.

1156 PM     TSTM WND DMG     HAMPTON COVE            34.67N 86.47W
02/24/2011                   MADISON            AL   AMATEUR RADIO

            MUTIPLE POWER OUTAGES REPORTED IN HAMPTON COVE AND OWENS
            CROSSROADS.

&&

SLACORTE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 9:09 PM CSTSpecial Weather StatementHUNColbert51 min
Feb 24, 9:29 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale46 min
Feb 24, 9:55 PM CSTTornado WarningHUNColbert, Franklin35 min
Feb 24, 10:10 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone35 min
Feb 24, 10:15 PM CSTTornado WarningHUNFranklin30 min
Feb 24, 10:21 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence24 min
Feb 24, 10:40 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison, Morgan50 min
Feb 24, 10:44 PM CSTTornado WarningHUNLauderdale, Lawrence, Limestone31 min
Feb 24, 11:04 PM CSTSevere Thunderstorm WarningHUNCullman41 min
Feb 24, 11:20 PM CSTTornado WarningHUNCullman25 min
Feb 24, 11:21 PM CSTSevere Thunderstorm WarningHUNJackson, Limestone, Madison, Marshall, Morgan24 min
Feb 24, 11:23 PM CSTTornado WarningHUNMarshall, Morgan37 min
Feb 24, 11:40 PM CSTSevere Thunderstorm WarningHUNCullman, Jackson, Madison, Marshall, Morgan35 min
Feb 24, 11:47 PM CSTTornado WarningHUNJackson, Madison, Marshall28 min
Feb 24, 11:56 PM CSTTornado WarningHUNJackson22 min
Feb 25, 12:09 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall36 min
Feb 25, 12:09 AM CSTTornado WarningHUNDeKalb, Jackson, Marshall36 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.